# SDR USAASB96035

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 1759 - DCA - EMERGENCY EXIT LIGHT AT SEAT 12C IS BROKEN OFF.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY.  OPS CHECKS SATISFACTORY.  (M)
